| Model Number |
TSVMH10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
02/20/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Email unknown / not provided.Lack of primary stability (unable to place implant into osteotomy): a summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.Summary reporting.
Event or Problem Description
It was reported that the implant at tooth site # 7 lost integration and was removed.Per indicated: loss of integration, placement and removal date (b)(6) 2020.Additional appointment required: yes, no details for next appointment reported.Symptoms as a result of the event: nothing reported customer reported loss of integration on the per form.Due to the time the implant was in the patients¿ mouth, it is determined that the complaint category reflected as unable to place in osteotomy.